# SDR FDEA202006261359

- Difficulty date: June 26, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA32409
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LEFT STATION Y1761 OUTBOARD FLOOR PANEL 281JF FOUND SPONGY.  MAIN DECK CARGO COMPARTMENT STATION Y1761 OUTBOARD FLOOR PANEL 281JF SPONGY PANEL REMOVED AND NEW FLOOR PANEL FABRICATED AS PER DRAWING SRZ-25-005 REVISION R.  NEW FLOOR PANEL PART MARK AS SR10-AFA 3240-9 PER GMM 7-0-1000.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
